December Part 20 – Flagyl, Is That You AGAIN?

 I hope this isn’t too terrible of an entry. I will warn you the past notes I have written for my blogs have been pretty subpar. I will partly blame my iPad as it decides to create its own words and sentences, but I also can’t comprehend what I am trying to say half the time, and I am just a foggy mess. I also was writing every day and have been beginning to slack. I am surprised I am still going after this round though. So props to me. 🙂

Unfortunately, no research blogs this week. I have my papers stacked on the couch with more notes, but I just stare at them instead of put myself to work. Maybe I will have more luck over the weekend. You still love me though. Right? Right. 🙂 Anywho…..

 

 It wasn’t an IV day, but I got to add my beloved Flagyl to the combination of drugs I am taking. And by beloved I mean absolutely hate. 

 

I got plenty of sleep as I was zonked from Christmas day and my nighttime IVs. I had to go to work that day. Surprised? You all probably think I work all the time, and I do… just in small increments. I honestly haven’t worked over 20 hours in months… but that’s all I can do. And it embarrasses me compared to what I once was. Off topic vent…

 

 The schedule was a little off with the holiday as I usually have Thursdays off, so it was an ordering day. Being the ambitious little Lymie that I am, I worked on Christmas. Not a lot, but what I could do to stay caught up. And I might have put Dave to work as my cute office assistant, stapling papers and whatnot. 😉 

 

I stared at the pill bottle that I have hated every time I have to take it. Flagyl is needed to break down the cyst form of the Lyme bacteria, so the rest of the antibiotics can do their job and attack. This antibiotic breaks these down, and with me, it causes much worse herx reactions as there is a massive amount of bacteria being released, as well as a massive amount of die-off. It causes nausea and is all around a very tough drug for me to take.

 

I would also be pulsing high doses of Diflucan. Diflucan helps rid Candida issues in my body, which is common with long term antibiotic users, and can also hinder your antibiotics from working as they should, but can also cause a die-off and herx reactions. So a lot going on I would say…

 

I felt terrible shortly after I took all of my antibiotics. I sat at the office desk, and my arms felt completely weighted down. I felt like I was high and completely depersonalized. I stuttered when I was checking my work and could feel my facial muscles pulling downward.

 

I had to get payroll done, so I tried to focus the best I could to get it done. I had help as my Mom was around and more than willing to help me get work done for the day, and with that help I was able to get it done. I don’t think I would have been able to figure out the year end payroll without her that day, even though I have done it in many years past. 

 

It was a long drive home but I made it safely. I immediately went to the couch, and I was shaking and my head was moving uncontrollably. I wanted to do even a little bit of cleaning to not be thinking about how I was feeling and wanting to feel productive on my own, but found myself trapped on my couch. Everything felt heavy. Pain was searing down my spine. I felt helpless. 

 

Dave helped get the vacuuming done and picked up a bit. I took my last Flagyl right before bed, hoping I wouldn’t have to wake Dave up again to get me nausea meds. 

 

I couldn’t help but to be scared of what Friday would bring.  The week is almost over. One day left. Then Saturday off. Think of Saturday off. I can do it. 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s